# SDR CALA2025102010266

- Difficulty date: October 20, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N17401
- Make and model: Boeing 737-9
- Aircraft serial: 43451
- Aircraft time: 1,819 hours, 565 cycles
- System (JASC): 3810 · Potable Water System
- Part: Potable Water
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

WATER TAST REPORTED TO BE VERY CHLORINE  UNUSABLE FOR COFFEE DRAIN PORTABLE WATER AND FULLY SERVICE PORTABLE. NO BAD SMELL. REFERENCED FIM REFERENCE: 38-10 TASK 803
